# SDR FDK2008F00002

- Difficulty date: July 2, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Engine: Ge CF348C5
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR CAUTION MESSAGE IN FLIGHT.  MX RE-REPACKED PSCU AND CLEANED SWITCHES.  (K)
